# SDR SWAA2014032426351

- Difficulty date: February 25, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 33,149 hours, 22,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99118436
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE CANTED FRAME 1225 WEB CRACKED AT LOCKPIN AT 3 O'CLOCK POSITION.  REPAIRED WEB IAW EA.
